MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SET,IRRIGATION,CYSTO,Y-TYPE,90

Medline Industries, LP MEDLINE; SET,IRRIGATION,CYSTO,Y-TYPE,90
Catalog Number DYND19122
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that roller shutoff valve does not completely shutoff the flow of the irrigation solution.
 
Additional Manufacturer Narrative
The customer reported the issue as: roller shutoff valve does not completely shutoff the flow of the irrigation solution.A sample and/or photo was requested, as well as the lot number; however, the customer was unable to provide a sample, photo, and lot information, and the customer was contacted and requested to provide additional information.Based on the results of the investigation and the lack of lot number information, medline was unable to confirm the complaint issue or that the product failed to meet specifications; the cause was unconfirmed, sample required to determine cause.There was no reported death or serious injury associated with this event, and the review indicated no need for further action at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SET,IRRIGATION,CYSTO,Y-TYPE,90
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
koushik pothamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50934437
Report Number1417592-2026-53354
Device Sequence Number15852461
Product Code LJH
UDI-Device Identifier10080196993826
UDI-Public10080196993826
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K970946
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND19122
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown